# SDR SWAA2022113069207

- Difficulty date: November 8, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,638 hours, 12,454 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. STAB FWD UPPER SLIDING SEAL CRACKED.   MATCH DRILLED AND RIVETED BRACKETS ON NEW SLIDER IAW SRM 51-40-02.  REMOVED AND REPLACED R/H UPPER SLIDING SEAL PER AMM 53-31-31.
